# SDR ASOA2012122102702

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 10,711 hours, 7,591 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5912999
- Part serial: A0199
- Condition: Inoperative
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED CAUTION "SLATS FAIL" WHEN SELECTIONG FLAPS 8 COMPLIED WITH QRH.  EMERGENCY DECLARED.  R & R RT SLAT BRAKE POSITION SENSOR UNIT IAW AMM 27-81-03.  OPS CHECKED GOOD.
